Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polynomial expansion


Author: Shreeram S. Abhyankar
Journal: Proc. Amer. Math. Soc. 126 (1998), 1583-1596
MSC (1991): Primary 12F10, 14H30, 20D06, 20E22
MathSciNet review: 1443142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The idea of initial form is refined into the concept of polyform. This can be used to streamline desingularization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 12F10, 14H30, 20D06, 20E22

Retrieve articles in all journals with MSC (1991): 12F10, 14H30, 20D06, 20E22


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04183-5
PII: S 0002-9939(98)04183-5
Received by editor(s): July 29, 1996
Received by editor(s) in revised form: November 8, 1996
Additional Notes: This work was partly supported by the Deutsche Forschungsgemeinschaft and the National Security Agency.
Dedicated: Dedicated to Herbert Popp for his Sixtieth Birthday
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1998 American Mathematical Society